MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the on-site visit, the arjo technician noticed a note left on the enterprise 9000x bed saying that the bed was going up and down on its own.The bed was left in the storage room.There was no indication of patient involvement, and no injury was sustained.
 
Additional Manufacturer Narrative
The technician suspected a stuck button on the side rail and performed a full functional check, including testing all control buttons.No malfunction was found, and the issue could not be reproduced.The technician performed a bed reset, and it was operated as intended.The customer's allegation was not confirmed.The instruction for use for enterprise 9000x (746-591-en) recommends using "the function lockout on the attendant control panel to prevent unintended movement in situations where objects may press against the patient's controls".While no fault was found and the issue could not be reproduced, the incident may have been caused by external mechanical interference with the control panel.However, the hypothesis that the issue was caused by accidental activation of the controls due to external mechanical interference could not be confirmed.The arjo device did not fail a specification since no malfunction could have contributed to the alleged movement of the bed.There was no indication of a patient involvement.No injury was sustained.The complaint was deemed reportable due to the allegation of unintended bed movement (the bed was going up and down on its own).

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22848284
Report Number3007420694-2025-00223
Device Sequence Number8421833
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190306
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown